# SDR CALA2013120293352

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 83,054 hours, 23,921 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825H
- Part serial: 31375
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT GEN KICKED OFF WENT TO THRUST.  PERFORMED BITE CHECK OF BSCU FOUND OVER SPEED FAULT.  REPLACED NR 2 ENG IDG IAW AMM & RAN ENG IAW JRH CHECKED OK.
